# SDR 2008UALA01286

- Difficulty date: March 10, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 51,934 hours, 19,071 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

TRAILING EDGE FLAP DISAGREE BETWEEN 25 AND 30. PERFORMED SEVERAL FLAP DEPLOYMENTS, NO DISAGREE NOTED AT ANY SETTING OR BETWEEN SETTINGS, UNABLE TO DUPLICATE ON GROUND, NO HISTORY OR REPEATS SINCE ORIGINAL WRITE UP.
